# SDR TWAA9614602

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 916583
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 104 - DURING CRUISE, AISLE WARMER CART EMITTED ELECTRICAL ODOR AND SMOKE.  FOUND FAULTY POWER CONTROLLER, MFG PN 91658-3.  REPLACED WARMER CART CONTROLLER.  WARMER CART OPERATION THEN CHECKED NORMAL.  CHECK C-1C - 10-2-96 - LAX. (X)
